Sufficient and necessary conditions for local rigidity of CR mappings and higher order infinitesimal deformations

Giuseppe della Sala Department of Mathematics, American University of Beirut, Lebanon Bernhard Lamel Fakultät für Mathematik, Universität Wien, Austria Michael Reiter Fakultät für Mathematik, Universität Wien, Austria

TBD mathscidoc:2203.43013

Arkiv for Matematik, 58, (2), 213-242, 2020.11
In this paper we continue our study of local rigidity for maps of CR submanifolds of the complex space. We provide a linear sufficient condition for local rigidity of finitely nondegenerate maps between minimal CR manifolds. Furthermore, we show higher order infinitesimal conditions can be used to give a characterization of local rigidity.
No keywords uploaded!
[ Download ] [ 2022-03-11 09:47:06 uploaded by arkivadmin ] [ 466 downloads ] [ 0 comments ]
@inproceedings{giuseppe2020sufficient,
  title={Sufficient and necessary conditions for local rigidity of CR mappings and higher order infinitesimal deformations},
  author={Giuseppe della Sala, Bernhard Lamel, and Michael Reiter},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220311094706218142941},
  booktitle={Arkiv for Matematik},
  volume={58},
  number={2},
  pages={213-242},
  year={2020},
}
Giuseppe della Sala, Bernhard Lamel, and Michael Reiter. Sufficient and necessary conditions for local rigidity of CR mappings and higher order infinitesimal deformations. 2020. Vol. 58. In Arkiv for Matematik. pp.213-242. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220311094706218142941.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved